# SDR DALA2024080207720

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,162 hours, 29,292 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat Row 19def
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3170 - ATB - DUE TO O2 MASK AT SEAT ROW 19DEF FELL OUT OF PSU. NO SEATS AVAILABLE TO DISPLACE PASSENGERS. CORRECTIVE ACTION: STOWED O2 MASK AT 19 DEF, NO O2 GENERATOR ACTIVATED NOTED.  (LP 5574659)
